Numerical uniformization of hyperelliptic-m-symmetric riemann surfaces

Rubén A. Hidalgo

Resumen


In this note we consider hyperelliptic-M-symmetric Riemann surfaces, that is, hyperelliptic Riemann surfaces with a symmetry with maximal number of components of fixed points. These surfaces can be represented either by real algebraic curves or by real Schottky groups. To obtain one of these in terms of the other is difficult. In this note we proceed to describe explicit transcendental relations between the different sets of parameters these representations give. This can be used to obtain a computer program which permits obtain numerical approximations of the algebraic curve in terms of real Schottky group and viceversa.


Palabras clave


Schottky groups ; Riemann surfaces ; Riemann matrices.

Texto completo:

PDF

Referencias


Burnside, W. On a class of Automorphic Functions. Proc. London Math. Soc. Vol 23, pp. 49-88, (1892)

Buser, P. and Silhol, R. Geodesics, periods and Equations of Real Hyperelliptic Curves. Preprint.




DOI: http://dx.doi.org/10.4067/S0716-09172001000300007

Enlaces refback

  • No hay ningún enlace refback.